Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Williams, Robert F.
Expanding attractors. Publications Mathématiques de l'IHÉS, 43 (1974), p. 169-203
Full text djvu | pdf | Reviews MR 50 #1289 | Zbl 0279.58013 | 2 citations in Numdam

stable URL: http://www.numdam.org/item?id=PMIHES_1974__43__169_0

Bibliography

[0] V. ALEKSEEV, Quasirandom dynamical systems, I, Math. USSR Sbornik, 5 (1968), 73-128.  MR 43 #2687b |  Zbl 0198.56903
[1] M. GROMOV, Dokl. Akad. Nauk SSSR, Transversal mappings of foliations, 182 (1968), 255-258 = Soviet Math. Dokl., 9 (1968), 1126-1129.  Zbl 0185.27601
[2] A. HAEFLIGER, Structures feuilletées et cohomologie à valeurs dans un faisceau de groupoïdes, Comm. Math. Helv., 32 (1957), 248-329.  MR 20 #6702 |  Zbl 0085.17303
[3] A. HAEFLIGER, Feuilletages sur les variétés ouvertes, Topology, 9 (1970), 183-194.  MR 41 #7709 |  Zbl 0196.26901
[4] M. HIRSCH, J. PALIS, C. PUGH and M. SHUB, Neighborhoods of hyperbolic sets, Inventiones Math., 9 (1970), 121-134.  MR 41 #7232 |  Zbl 0191.21701
[5] M. HIRSCH and C. PUGH, The stable manifold theorem, see [10] = Global Analysis, 125-163.
[6] J. MUNKRES, Elementary Differentiable Topology, Princeton Univ. Press., Princeton, 1963.
[7] M. SHUB, Endomorphisms of compact differentiable manifolds, Amer. J. of Math., 91 (1969), 175-199.  MR 39 #2169 |  Zbl 0201.56305
[8] M. SHUB, Expanding maps, Global Analysis = [10], 273-276.  MR 42 #1158 |  Zbl 0213.50302
[9] S. S. SMALE, Differentiable dynamical systems, Bull. Amer. Math. Soc., 13 (1967), 747-817.
Article |  MR 37 #3598 |  Zbl 0202.55202
[10] S. S. SMALE and S. CHERN, Editors, Global Analysis, Proceedings of Symposia in Pure Mathematics, Vol. 14, American Math. Soc., 1970.
[11] S. S. SMALE and S. CHERN, Diffeomorphisms with many periodic points, Differential and Combinatorial Topology, Princeton Univ. Press, 1965, 63-80.  MR 31 #6244 |  Zbl 0142.41103
[12] J. H. C. WHITEHEAD, On C' complexes, Ann. of Math., 41 (1940), 809-824.  MR 2,73d |  Zbl 0025.09203 |  JFM 66.0955.03
[13] R. WILLIAMS, The structure of attractors, International Congress of Mathematicians, Nice, 1970.  Zbl 0228.58008
[14] R. WILLIAMS, Expanding attractors, Proceedings of the Mount Aigual Conference on Differential Topology, Univ. of Montpellier, 1969.  MR 44 #4784 |  Zbl 0208.25801
[15] R. WILLIAMS, One dimensional non-wandering sets, Topology, 6 (1967), 473-487.  MR 36 #897 |  Zbl 0159.53702
[16] R. WILLIAMS, Classification of one-dimensional attractors, Global Analysis = [10], 341-361.  MR 42 #1134 |  Zbl 0213.50401
[17] R. WILLIAMS, The zeta function of an attractor, Conference on Topology of Manifolds, Prindel, Weber and Smith, Boston, 1968, 155-161.  MR 38 #3877 |  Zbl 0179.51902
[18] C. KURATOWSKI, Topologie, vol. II, 3e éd., Warszawa, 1961.  MR 24 #A2958 |  Zbl 0078.14603
Copyright Cellule MathDoc 2014 | Credit | Site Map